MathSciNet Relay Station
MathSciNet bibliographic data
MR1736599 05B07
Khosrovshahi, G. B.; Yousefi-Azari, H. Construction of some cyclic anti-Pasch Steiner triple systems of small orders. J. Combin. Inform. System Sci. 21 (1996), no. 1, 1–4.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement